# SDR A6WA200540233

- Difficulty date: July 11, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 16,404 hours, 13,252 cycles
- Engine: Ge CF343B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469D
- Part serial: 1093
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,810 hours, 7,537 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IDG NR 1 CAUTION MESSAGE ON TAKEOFF ROLL, ABORTED TAKEOFF, IDG MESSAGE EXTINGUISHED AND REPLACED WITH GEN NR1 OFF CAUTION MESSAGE.  FOLLOWED QRH, MESSAGE CLEARED ALL.  ABORTED TAKEOFF AT 40 KNOTS.   REMOVED AND REPLACED IDG NR 1, OP CHECK AND LEAK CHECK GOOD.  (K)
